# SDR CA130402012

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 47,412 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Capacitor
- Condition: Burned
- Location: Adf Receiver
- Part time: 48,352 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 2 ADF UNSERVICEABLE.  VOLTAGE OUTPUT ON PIN 48=323V. AND ON PIN 45= -55V ADF CONTROL HEAD WAS REPLACED TWICE DUE TO BURNED SMELL.   BENCH TESTED ADF RECEIVER POWER SUPPLIES TO CONTROL HEAD, 200V AND -26V.  FOUND BOTH OUT OF SPEC, 200V SUPPLY AT 285V AND -26V SUPPLY AT -55V. THIS CONFIRMS THE FAULT THAT THIS RECEIVER UNIT WAS CAUSING THE CONTROL HEAD DAMAGE. ON TROUBLESHOOTING OF THE RECEIVER POWER SUPPLY THAT THE +12 VOLT REGULATED SUPPLY FILTER CAP C512 AND C514 HAD FAILED CAUSING THE +12 VOLT SUPPLY TO APPEAR TO BE LOW AND THEREFORE CAUSING ALL OTHER SUPPLY OUTPUTS TO GO HIGH.
